advertisement

Childhood-diseases

Question
Posted by: vicks | 2007/12/13

Q.

arthrovent and berrotec

Hi, i have used atrhovent and berrotec in the nebeulizer. And yesterday my little girl (10 months) developed a rash on her tummy and back. I took her to the clinic and the nurse said she could be alergic to the antibiotics she's had or she has baby measels. But she's was on antibiotic since last week wednesday and finished her course on monday. Could she be alergic to the athrovent and berrotec that i had in the nebeulizer.

Expert's Reply

A.

Paediatrician

It is very unlikely that the Berotec or Atrovent will cause a rash like this. A viral infection such as Roseola [baby measles] or an allergy to the antibiotic is more likely.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.